# SDR 20010613CW007

- Difficulty date: May 7, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N132N
- Make and model: Beech B200
- Aircraft serial: BB1053
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1014400421
- Condition: Broken
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS CLIMBING TO ALTITUDE PRESSURIZED WHEN PILOT HEARD BANG IN BACK OF CABIN.  THE SMALL WINDOW AFT OF CABIN DOOR HAD CATASTROPHIC FAILURE AND AIRCRAFT DEPRESSURIZED.  LOG BOOKS WERE NOT AVAILABLE FOR REVIEW.  PILOT STATED HE BELIEVED THE WINDOW HAD NEVER BEEN REPLACED.  THE OPPOSITE WINDOW WAS REPLACED AT THE SAME TIME AT THE PILOTS REQUEST.`
